# SDR 06FDEA0312

- Difficulty date: January 22, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727-200
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN SKIN HAS POSSIBLE CRACK RT SIDE STR 10 ABOVE BODY TORQUE BOX  BS 1342.  REPAIRED RT VERTICAL FIN SKIN PER FED-EX E.A. 7-5540-96829.
